# SDR IXKA9500015

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3456 · Omega Navigation System
- Part: Omega Antenna
- Part number: 5100283
- Condition: Missing
- Location: Horiz Stab
- Component: Litton, 5100283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - A/C INBOARD LOG ITEM OMEGA UNABLE TO RECEIVE ANY STATION.  ON INSPECTION, FOUND OMEGA ANTENNA MISSING, MOUNTING RECEPTACLE AND CONNECTOR RIPPED OUT OF HORIZONTAL STABILIZER TAIL CONE.  REPAIRED MOUNTING RECEPTACLES FOR OMEGA ANTENNA PER SRM 51-40-9 AND REPLACED CONNECTOR AND OMEGA ANTENNA PER MM 34-68-11, OPS CHECK OKAY.  (X)
